The Segal–Bargmann Transform for Odd-Dimensional Hyperbolic Spaces
Department of Mathematics, University of Notre Dame, 255 Hurley Hall, Notre Dame, IN 46556, USA
Department of Mathematics, Robert Morris University, 6001 University Boulevard, Moon Township, PA 15108, USA
These authors contributed equally to this work.
Author to whom correspondence should be addressed.
Academic Editor: Palle E.T. Jorgensen
Received: 7 July 2015 / Revised: 7 August 2015 / Accepted: 10 August 2015 / Published: 18 August 2015
We develop isometry and inversion formulas for the Segal–Bargmann transform on odd-dimensional hyperbolic spaces that are as parallel as possible to the dual case of odd-dimensional spheres.
This is an open access article distributed under the Creative Commons Attribution License
which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. (CC BY 4.0).
Share & Cite This Article
MDPI and ACS Style
Hall, B.C.; Mitchell, J.J. The Segal–Bargmann Transform for Odd-Dimensional Hyperbolic Spaces. Mathematics 2015, 3, 758-780.
Hall BC, Mitchell JJ. The Segal–Bargmann Transform for Odd-Dimensional Hyperbolic Spaces. Mathematics. 2015; 3(3):758-780.
Hall, Brian C.; Mitchell, Jeffrey J. 2015. "The Segal–Bargmann Transform for Odd-Dimensional Hyperbolic Spaces." Mathematics 3, no. 3: 758-780.
Show more citation formats
Show less citations formats
[Return to top]
For more information on the journal statistics, click here
Multiple requests from the same IP address are counted as one view.